advertisement
Question
Posted by: Dan | 2008/09/15

Erythrocin and Tatralysal

Hi, I have been on Tetralysal 300 for the past month to treat my acne, however Ive also developed a throat infection and have been prescribed Erythrocin anti-biotic. Im wondering if its OK to use these 2 medications together?

Thanks, Dan

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Dan,

These two antibiotics should not affect each other

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement